# SDR FDEA201402180359

- Difficulty date: February 18, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36912
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION RUNNING UNDER THE LAP SEAM AT STRINGER 19R FROM BS 660 - 764.  AT BS 660 - 764 & AT STRINGER 19R A FUSELAGE SKIN REPAIR WAS ACCOMPLISHED, DUE TO THE DISCREPANCY EFFECTING THE P TO F CONVERSION ON STAM NR 60001394670001 & STAM EA 5331-16-F4462 DATED JAN 23,2014 REV.  THIS NR IS FOR TRACKING PURPOSED ONLY.  IAW EA F-5330-T0306114 ISSUED FOR TRACKING AND FAA FORM 8110-3 DATED JAN 28,2014.  1ST STAGE APPROVAL DTA DUE WITHIN 12 MONTHS.
